# SDR SWIA200413081

- Difficulty date: February 28, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 26,074 hours, 34,517 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FRAME ONE IS CRACKED ON INBOARD AND OUTBOARD SIDES.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT NACELLE FRAME ONE IAW 120 SB 120-54-0036 & 120 SRM 51-10-02 PG 3 PAR 3.  ACCOMPLISHED PART II OF SB 120-54-0036.
